Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 363, NWS Nashville, TN

September 5, 20124 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Sep 5, 2012, 8:50 PM CDT for 4 counties in Tennessee. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 5, 2012, 8:50 PM CDT (01:50 UTC)
Expired
Sep 5, 2012, 9:30 PM CDT
In force
40 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Giles County, TN, Lawrence County, TN, Marshall County, TN, Maury County, TN

The radar

The Northeast Alabama radar (KHTX), 82 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 75 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -149 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
75 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
689 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-149 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

310 
WUUS54 KOHX 060150
SVROHX
TNC055-099-117-119-060230-
/O.NEW.KOHX.SV.W.0363.120906T0150Z-120906T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
850 PM CDT WED SEP 5 2012

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GILES COUNTY IN MIDDLE TENNESSEE...
  EAST CENTRAL LAWRENCE COUNTY IN MIDDLE TENNESSEE...
  SOUTHERN MARSHALL COUNTY IN MIDDLE TENNESSEE...
  SOUTH CENTRAL MAURY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 930 PM CDT

* AT 847 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM COLUMBIA TO
  ETHRIDGE...AND WERE MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LEWISBURG...
  PULASKI...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER 
SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT STAY 
OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND 
DAMAGE IN LEWIS COUNTY. TAKE SHELTER NOW INSIDE A STURDY 
BUILDING...AND STAY AWAY FROM WINDOWS!

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE OF
SEVERE THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3525 8738 3544 8714 3557 8703 3538 8662
      3537 8662 3536 8659 3532 8660 3531 8667
      3525 8675 3526 8682 3504 8683 3499 8684
TIME...MOT...LOC 0150Z 301DEG 28KT 3550 8694 3527 8720

$$

AL
2 follow-up statements
348 
WWUS54 KOHX 060215
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
915 PM CDT WED SEP 5 2012

TNC099-060224-
/O.CAN.KOHX.SV.W.0363.000000T0000Z-120906T0230Z/
LAWRENCE TN-
915 PM CDT WED SEP 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAWRENCE COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3517 8722 3544 8714 3557 8703 3538 8662
      3537 8662 3536 8659 3532 8660 3531 8667
      3525 8675 3526 8682 3499 8684
TIME...MOT...LOC 0214Z 301DEG 28KT 3540 8682 3517 8708

$$

TNC055-117-119-060230-
/O.CON.KOHX.SV.W.0363.000000T0000Z-120906T0230Z/
GILES TN-MARSHALL TN-MAURY TN-
915 PM CDT WED SEP 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
MAURY...SOUTHERN MARSHALL AND GILES COUNTIES UNTIL 930 PM CDT...

AT 910 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LEWISBURG TO PULASKI...MOVING SOUTHEAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF GILES...SOUTH
CENTRAL MAURY AND SOUTHERN MARSHALL COUNTIES...INCLUDING THE 
FOLLOWING LOCATIONS...PETERSBURG AND ELKTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF 
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT 
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3517 8722 3544 8714 3557 8703 3538 8662
      3537 8662 3536 8659 3532 8660 3531 8667
      3525 8675 3526 8682 3499 8684
TIME...MOT...LOC 0214Z 301DEG 28KT 3540 8682 3517 8708

$$

AL
383 
WWUS54 KOHX 060221
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
921 PM CDT WED SEP 5 2012

TNC119-060231-
/O.CAN.KOHX.SV.W.0363.000000T0000Z-120906T0230Z/
MAURY TN-
921 PM CDT WED SEP 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MAURY COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

LAT...LON 3514 8715 3548 8690 3548 8689 3538 8663
      3537 8662 3536 8659 3532 8660 3531 8667
      3525 8675 3526 8682 3499 8684
TIME...MOT...LOC 0221Z 301DEG 28KT 3537 8676 3514 8702

$$

TNC055-117-060230-
/O.CON.KOHX.SV.W.0363.000000T0000Z-120906T0230Z/
GILES TN-MARSHALL TN-
921 PM CDT WED SEP 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
MARSHALL AND SOUTHEASTERN GILES COUNTIES UNTIL 930 PM CDT...

AT 919 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LEWISBURG TO PULASKI...MOVING SOUTHEAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN
GILES AND SOUTHERN MARSHALL COUNTIES...INCLUDING THE FOLLOWING 
LOCATIONS...PETERSBURG AND ELKTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

&&

LAT...LON 3514 8715 3548 8690 3548 8689 3538 8663
      3537 8662 3536 8659 3532 8660 3531 8667
      3525 8675 3526 8682 3499 8684
TIME...MOT...LOC 0221Z 301DEG 28KT 3537 8676 3514 8702

$$

AL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 7:45 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Sep 5, 7:45 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
745 PM CDT WED SEP 5 2012

.MESOSCALE UPDATE...
CONVECTIVE LINE EXTENDS FROM HOLLADAY IN BENTON COUNTY EASTWARD
THROUGH FRANKLIN...TO MURFREESBORO...TO MONTEREY AND CONTINUES TO
SINK SOUTHWARD AS OF 0035Z. THE WESTWARD EXTENT OF THIS LINE
EXTENDS INTO WEST TENNESSEE. THE WESTERN EXTEND HAS HAD A MORE
EASTWARD COMPONENT AND HAS MERGED OVER FAR WESTERN MIDDLE
TENNESSEE DURING THE LAST HALF HOUR. THUNDERSTORM WARNINGS HAVE
BEEN CONFINED TO WESTERN MIDDLE TENNESSEE THUS FAR THIS EVENING.
THE COLD POOL ALOFT THAT HELPED TO INITIATE THE CONVECTION HAS
RELAXED. THE LATEST LMA SHOWS THE STRONGEST LIGHTNING TO BE IN THE
CELL THAT CURRENTLY IN WESTERN HICKMAN.

BOYD

&&

.PREV DISCUSSION... /ISSUED 602 PM CDT WED SEP 5 2012/

UPDATE...FOR 00Z AVIATION DISCUSSION.

AVIATION...

LINE OF STRONG STORMS WILL CONTINUE TO MOVE SOUTHEAST ACROSS
NORTHERN MIDDLE TENNESSEE THIS EVENING. LOOKS LIKE CKV IS OUT OF
THE CLEAR BUT MAY CONTINUE A VCTS THERE FOR STORMS TO THEIR
SOUTHWEST UNTIL ABOUT 01Z. WILL CONTINUE A BRIEF PERIOD OF TSRA AT
BNA THROUGH ABOUT THE SAME TIME AS THE GUST FRONT OUT AHEAD OF
CONVECTION IS REACHING THE TERMINAL NOW. GUSTS UP TO 25 KNOTS WILL
BE POSSIBLE WITH THE GUST FRONT AND WITH THE LAGGING STORMS. WILL
TIME VCTS IN AT CSV FOR AFTER 00Z.

ONCE THIS LINE MOVES THROUGH THE REGION...UPPER RIDGING LOOKS A
BIT STRONGER TOMORROW SO PERHAPS SOME ISOLATED CELLS OVER THE
PLATEAU FOR CSV WILL BE POSSIBLE THURSDAY AFTERNOON. OTHERWISE WE
WILL BE UNDER A WEAK ZONAL/NORTHWEST FLOW SO A POST-00Z FRIDAY
CONVECTIVE COMPLEX IS POSSIBLE BUT BEYOND THIS TAF PERIOD.

BETWEEN 08-14Z WE CAN EXPECT LIGHT FOG TO DEVELOP...POSSIBLY DOWN
TO IFR CONDITIONS.

PREV DISCUSSION... /ISSUED 527 PM CDT WED SEP 5 2012/

MESOSCALE UPDATE...
LINE OF CONVECTION CONTINUES TO SLIDE SOUTHEAST AND AT 2218Z
STRETCHED ACROSS FAR NORTHERN MIDDLE TENNESSEE. OVERALL THERE HAS
BEEN A GENERAL WEAKENING IN THIS ACTIVITY WITH GUSTS ALONG THE
LINE RANGING FROM 30 TO 40 MPH AS THE GUST FRONT PASSES. A FEW
GUSTS COULD BE HIGHER IN THE STRONGER STORMS DUE TO WATER LOADING.
CONVECTION HAS BEEN TIED TO A SURFACE BOUNDARY THAT EXTENDS FROM
NORTHWEST TENNESSEE NORTHEAST INTO EASTERN KENTUCKY. THERE HAS
BEEN SOME EVIDENCE OF NORTH TO SOUTH COLD POOLING ACROSS THIS
LINE. LIGHTNING STRIKES HAVE DECREASED CONSIDERABLY DURING THE
LAST HALF HOUR IN THE CONVECTION FROM FAR NORTHERN MIDDLE
TENNESSEE INTO KENTUCKY WHILE HOLDING STRONG OVER WEST TENNESSEE
AND BOOTHEEL AREA OF MISSOURI.

BOYD

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Sep 5, 8:26 AM CDT, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
826 AM CDT WED SEP 5 2012

TNZ005>011-022>034-056>066-075-077>080-093>095-061330-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
826 AM CDT WED SEP 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

VERY WARM AND HUMID CONDITIONS ARE EXPECTED THIS AFTERNOON. HEAT
INDICES WILL APPROACH 100 DEGREES WEST OF THE CUMBERLAND PLATEAU.
THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING...WITH DAMAGING WINDS AND HEAVY RAINFALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A STRONG COLD FRONT WILL MOVE INTO THE REGION FRIDAY NIGHT INTO
SATURDAY. A LINE OF STORMS ARE EXPECTED TO MOVE INTO THE REGION
LATE FRIDAY NIGHT...WITH ISOLATED STRONG TO SEVERE STORMS
POSSIBLE.

.SPOTTER CALL TO ACTION STATEMENT...

EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND
ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER
CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING
CRITERIA.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

04

In the hours before

Local storm report, Sep 5, 7:51 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
751 PM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     TSTM WND DMG     13 NE CENTERVILLE       35.93N 87.29W
09/05/2012                   HICKMAN            TN   AMATEUR RADIO

            LARGE TREE DOWN ACROSS ROAD IN BONAQUA

&&

AL
Local storm report, Sep 5, 8:09 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
809 PM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     NASHVILLE               36.17N 86.78W
09/05/2012                   DAVIDSON           TN   EMERGENCY MNGR

            MULTIPLE TREES DOWN ON JAMES ROBERTSON PARKWAY. REPORTED
            BY EMA.

&&

TBOUCHER
Local storm report, Sep 5, 8:17 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
817 PM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     TSTM WND GST     2 W HOHENWALD           35.55N 87.60W
09/05/2012  M60 MPH          LEWIS              TN   TRAINED SPOTTER

            CONSTRUCTION SIGN BLOWN DOWN AS WELL IN THE TOWN OF
            HOHENWALD

&&

AL
Special weather statement, Sep 5, 8:36 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
836 PM CDT WED SEP 5 2012

TNZ061-093>095-060230-
GILES-LAWRENCE-MARSHALL-WAYNE-
836 PM CDT WED SEP 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR GILES...LAWRENCE...MARSHALL AND
WAYNE COUNTIES...

AT 831 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST
OF MOUNT PLEASANT TO 11 MILES EAST OF WALNUT GROVE...MOVING
SOUTHEAST AT 40 MPH.

THESE STORMS WILL BE NEAR...
  LAWRENCEBURG BY 845 PM CDT.
  LORETTO BY 855 PM CDT.
  PULASKI BY 910 PM CDT.

TORRENTIAL RAINFALL AS WELL AS WINDS OF 40 MPH ARE EXPECTED WITH
THESE STORMS.

LAT...LON 3500 8795 3546 8734 3543 8724 3544 8716
      3534 8660 3532 8660 3531 8667 3525 8675
      3526 8682 3499 8684

AL
Special weather statement, Sep 5, 8:45 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
845 PM CDT WED SEP 5 2012

TNZ060-061-060230-
MARSHALL-MAURY-
845 PM CDT WED SEP 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL AND MAURY COUNTIES...

AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SPRING HILL TO 8
MILES SOUTHEAST OF MOUNT PLEASANT...MOVING EAST AT 25 MPH.

THESE STORMS WILL BE NEAR...
  LEWISBURG BY 925 PM CDT.

TORRENTIAL RAINFALL AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

LAT...LON 3540 8693 3542 8695 3542 8702 3543 8703
      3544 8709 3546 8712 3545 8714 3568 8697
      3566 8664 3561 8664 3558 8666 3558 8665
      3536 8672

AL
Local storm report, Sep 5, 8:47 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
847 PM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     TSTM WND DMG     4 S HOHENWALD           35.49N 87.56W
09/05/2012                   LEWIS              TN   AMATEUR RADIO

            TREE DOWN AT BUFFALO RD AND HOWARD SWITCH RD

&&

AL

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 7:12 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman48 min
Sep 5, 7:17 PM CDTSpecial Weather StatementOHXCannon, Cumberland, DeKalb, Putnam, Rutherford, Warren and 1 more43 min
Sep 5, 7:41 PM CDTAreal Flood AdvisoryOHXBenton80 min
Sep 5, 7:49 PM CDTSpecial Weather StatementOHXLewis, Wayne41 min
Sep 5, 8:01 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury59 min
Sep 5, 8:36 PM CDTSpecial Weather StatementOHXGiles, Lawrence54 min
Sep 5, 8:45 PM CDTSpecial Weather StatementOHXMarshall45 min
Sep 6, 5:12 AM CDTDense Fog AdvisoryOHXBenton, Cheatham, Davidson, Dickson, Hickman, Houston and 13 more3 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.